Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 116, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 15, 2015, 5:14 PM CDT for Autauga County, Alabama. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2015, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 15, 2015, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Autauga County, AL
The radar
The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:25 PM CDT | TSTM WND DMG | Billingsley, AL | FROM EMA AND PUBLIC REPORTS-TREES DOWN SOUTH AND EAST OF BILLINGSLEY, INCLUDING ALONG COUNTY RD 19, COUNTY RD 167. |
| Jul 15, 5:25 PM CDT | TSTM WND DMG | Prattville, AL | SEVERAL TREES WERE BLOWN DOWN IN AND AROUND PRATTVILLE. TREES WERE DOWN ON BRIDGE STREET, CR 68, GARDNER ROAD, ALLENVILLE ROAD, CR 85, AND CR 19. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1157 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS54 KBMX 152214
SVRBMX
ALC001-152315-
/O.NEW.KBMX.SV.W.0116.150715T2214Z-150715T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN CENTRAL ALABAMA...
* UNTIL 615 PM CDT
* AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POOLES CROSSROADS TO NEAR PLECHER TO NEAR
PARNELL...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...BILLINGSLEY...BENTON...VIDA JUNCTION...
AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY...NEW PROSPECT...DAWSON
MILL AND ROBERT F. HENRY LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
3244 8687 3266 8692 3266 8672 3271 8671
3271 8653 3240 8643 3241 8646 3234 8652
3238 8657 3236 8660 3241 8662 3235 8668
3236 8671 3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2213Z 350DEG 34KT 3279 8669 3272 8681 3274 8693
HAIL...0.75IN
WIND...60MPH
$$
05/MA3 follow-up statements
213
WWUS54 KBMX 152239
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT WED JUL 15 2015
ALC001-152315-
/O.CON.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
539 PM CDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR AUTAUGA COUNTY...
AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF VIDA JUNCTION TO NEAR BOOTH TO
MULBERRY TO NEAR BURNSVILLE...MOVING SOUTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...BILLINGSLEY...BENTON...VIDA JUNCTION...
AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY...NEW PROSPECT...DAWSON
MILL AND ROBERT F. HENRY LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
3244 8687 3266 8692 3266 8672 3271 8671
3271 8653 3240 8643 3241 8646 3234 8652
3238 8657 3236 8660 3241 8662 3235 8668
3236 8671 3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2238Z 337DEG 39KT 3256 8656 3248 8662 3248 8677 3251
8688
HAIL...0.75IN
WIND...60MPH
$$
05/MA165
WWUS54 KBMX 152256
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT WED JUL 15 2015
ALC001-152315-
/O.CON.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
556 PM CDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL AUTAUGA COUNTY...
AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR AUTAUGA COUNTY AIRPORT TO 7 MILES SOUTH OF BOOTH
TO NEAR AUTAUGAVILLE TO GARDNER ISLAND...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...BENTON...AUTAUGA COUNTY AIRPORT...
BOOTH...MULBERRY AND ROBERT F. HENRY LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
3244 8687 3253 8689 3254 8682 3256 8648
3240 8643 3241 8646 3234 8652 3238 8657
3236 8660 3241 8662 3235 8668 3236 8671
3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2256Z 340DEG 28KT 3247 8651 3239 8657 3239 8672 3242
8683
HAIL...0.75IN
WIND...60MPH
$$
05/MA133
WWUS54 KBMX 152308
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT WED JUL 15 2015
ALC001-152318-
/O.EXP.KBMX.SV.W.0116.000000T0000Z-150715T2315Z/
AUTAUGA AL-
608 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUTAUGA COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3231 8682 3236 8681 3241 8685 3243 8683
3244 8687 3253 8689 3254 8682 3256 8648
3240 8643 3241 8646 3234 8652 3238 8657
3236 8660 3241 8662 3235 8668 3236 8671
3240 8672 3239 8678 3234 8677
TIME...MOT...LOC 2305Z 350DEG 34KT 3247 8651 3239 8657 3239 8672 3242
8683
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:03 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 15, 4:03 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 403 PM CDT WED JUL 15 2015 .DISCUSSION... SHOWERS AND STORMS HAVE BLOSSOMED THIS AFTERNOON IN RESPONSE TO OLD OUTFLOW BOUNDARIES MOVING SOUTHWARD IN THE NORTHERLY FLOW...IN ADDITION TO A SURFACE FRONT PUSHING SOUTHWARD INTO THE TENNESSEE VALLEY. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS (DOWNDRAFT CAPES OF 1000+J/KG)...LOTS OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. FORTUNATELY WE DON'T HAVE ANY MORE UPPER LEVEL FORCING TO KEEP STORMS GOING FOR LONG PERIODS OF TIME LIKE WE SAW LAST NIGHT. THEREFORE THE STORMS WILL BE INSTABILITY DRIVEN AND PULSE- LIKE IN NATURE. THE SURFACE FRONT IS PUSHING RELATIVELY COOLER AND DRIER CONDITIONS INTO TENNESSEE. HIGH RESOLUTION MESOSCALE GUIDANCE IS ACTUALLY SUGGESTING THAT WE MIGHT SEE SOME DEWPOINTS IN THE 60S ACROSS NORTHERN PORTIONS OF CENTRAL ALABAMA WHICH WOULD HELP WITH LOWERING HEAT INDEX VALUES FOR SOME FOLKS. I'VE REMOVED A COUPLE OF COUNTIES FROM THE ADVISORY THAT'S NOW IN EFFECT THROUGH TOMORROW WITH FORECAST DATA INDICATING SOME LOWER HEAT INDEX READINGS. EVERYONE ELSE THAT'S IN THE ADVISORY WILL REMAIN MOSTLY IN THE UPPER 60S TO LOWER 70S FOR DEWPOINTS AND REMAINS IN THE HEAT ADVISORY. THE SURFACE FRONT IS EXPECTED TO WASH OUT OVER CENTRAL ALABAMA TOMORROW EVENING WITH VERY MOIST CONDITIONS EXPECTED TO RETURN ACROSS THE ENTIRE AREA. THE UPPER RIDGE WILL REMAIN IN CONTROL AND STRENGTHEN BY THE WEEKEND. I'VE ALREADY GOT FORECAST HEAT INDEX VALUES VERY CLOSE TO 110 DEGREES SUNDAY AND MONDAY AFTERNOON...WHICH IS EXCESSIVE HEAT WARNING CRITERIA. WE'LL HAVE TO WATCH THAT VERY CLOSELY AS WE'RE QUITE CONCERNED ABOUT HEAT STRESS FOR EVERYONE. WE'VE BEEN STUCK IN THIS VERY HOT PATTERN FOR SO LONG ALREADY THAT EVERYONE HAS BEEN FEELING THE EFFECTS. LONG- TERM GUIDANCE KEEPS THE UPPER RIDGE IN PLACE AT LEAST THROUGH MONDAY AND TUESDAY OF NEXT WEEK WITH UPPER 90S REMAINING IN THE FORECAST. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. COUPLE OF OUTFLOW BOUNDARIES ARE MOVING SOUTHWARD ACROSS CENTRAL ALABAMA AT THE MOMENT. AT THIS TIME...BEST CHANCES FOR ANY TS WOULD BE SOUTH OF THESE BOUNDARIES...SO HAVE MENTIONED VCTS AT ONLY MGM/TOI FOR NOW. WINDS WILL BE OUT OF THE WEST AROUND 10 KTS THIS AFTERNOON. FOG DEVELOPMENT IS POSSIBLE...IF NOT LIKELY...IN MANY AREAS TONIGHT. A BIT DIFFICULT TO DETERMINE THE EXACT RESTRICTIONS SO WILL GO WITH MVFR FOR NOW...BUT LOWER VIS IS DEFINITELY POSSIBLE IN SOME AREAS. 19 && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TONIGHT ALONG AND AHEAD OF A WEAK BACK DOOR FRONT THAT WILL HELP TO USHER IN SLIGHTLY LOWER DEW POINTS TONIGHT INTO THURSDAY IN THE NORTH AND NORTHEAST AREAS OF THE STATE. UNFORTUNATELY...IT WILL STILL BE VERY HOT WITH MUCH ABOVE NORMAL TEMPERATURES FORECAST INTO THE WEEKEND. RAIN CHANCES WILL BE LOWER AS WE HEAD INTO THE WEEKEND. NO FIRE WEATHER ISSUES ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 72 94 72 96 75 / 20 10 10 20 10 ANNISTON 72 93 72 95 75 / 20 10 10 20 10 BIRMINGHAM 74 95 76 97 77 / 20 10 10 20 10 TUSCALOOSA 75 99 76 99 77 / 40 20 10 20 10 CALERA 74 94 75 96 76 / 30 20 10 20 10 AUBURN 74 94 74 95 76 / 30 30 20 20 10 MONTGOMERY 76 97 76 98 77 / 40 30 20 20 10 TROY 74 95 74 96 76 / 40 40 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THURSDAY FOR AUTAUGA-BARBOUR-BIBB- BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-LAMAR-LOWNDES- MACON-MARENGO-MONTGOMERY-PERRY-PICKENS-PIKE-RUSSELL-SUMTER- TUSCALOOSA. HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COOSA-JEFFERSON- MARION-SHELBY-WALKER-WINSTON. &&
Hazardous weather outlook, Jul 15, 5:52 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 552 AM CDT WED JUL 15 2015 ALZ011>015-017>050-161400- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 552 AM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF AIR TEMPERATURES AND HUMIDITY WILL COMBINE TO PRODUCE A HEAT INDEX OF 105 DEGREES OR MORE IN SOME AREAS OF CENTRAL ALABAMA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS THURSDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 4:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT WED JUL 15 2015
ALZ047-048-152145-
RUSSELL AL-LEE AL-
411 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND
SOUTHEASTERN LEE COUNTIES UNTIL 445 PM CDT...
AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LADONIA...OR NEAR SMITHS...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHENIX CITY...SMITHS STATION...LADONIA...RUSSELL COUNTY SPORTS
COMPLEX...BLEECKER...LADONIA SPORTS COMPLEX...PARKMANVILLE...PHENIX
DRAG STRIP...CRAWFORD...FORT MITCHELL...FORT MITCHELL ACTIVITY
CENTER...UCHEE CREEK AND MONTEREY HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3225 8492 3222 8493 3222 8497 3221 8498
3220 8496 3218 8501 3216 8503 3247 8533
3259 8515 3244 8497 3242 8496 3241 8498
3239 8497 3238 8499 3238 8497 3234 8501
3232 8501 3230 8494 3226 8489
TIME...MOT...LOC 2111Z 316DEG 26KT 3245 8515
32/DAVISSpecial weather statement, Jul 15, 4:24 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT WED JUL 15 2015
ALZ037-043-152215-
TALLAPOOSA AL-ELMORE AL-
424 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLAPOOSA AND
NORTHEASTERN ELMORE COUNTIES UNTIL 515 PM CDT...
AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTERN LAKE MARTIN...OR NEAR EQUALITY...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TALLASSEE...ECLECTIC...MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE
MARTIN...STILL WATERS RESORT...TALLAPOOSA CITY...LIBERTY CITY...
REEVES AIRPORT...EASTERN LAKE MARTIN...CENTRAL...YATES RESERVOIR...
YATES DAM AND REELTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3260 8571 3258 8572 3258 8580 3249 8580
3249 8589 3248 8585 3247 8588 3274 8624
3275 8622 3275 8601 3280 8600 3282 8601
3287 8601 3268 8570 3260 8570
TIME...MOT...LOC 2124Z 308DEG 24KT 3274 8603
32/DAVISSpecial weather statement, Jul 15, 4:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT WED JUL 15 2015
ALZ023-034-152215-
TUSCALOOSA AL-BIBB AL-
430 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN TUSCALOOSA
COUNTIES UNTIL 515 PM CDT...
AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DEERLICK CREEK
CAMPGROUNDS TO 6 MILES SOUTHEAST OF TANNEHILL IRONWORKS STATE PARK...
AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...BRENT...CENTREVILLE...HOLT...MOUNDVILLE...
LAKE VIEW...BROOKWOOD...COALING...VANCE...WOODSTOCK...WEST BLOCTON...
TUSCALOOSA AMPHITHEATER...BRIERFIELD IRONWORKS PARK...TALLADEGA
NATIONAL FOREST...LAKE WILDWOOD...ASHBY...MERCEDES BENZ OF ALABAMA...
BRYANT DENNY STADIUM AND MERTZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3342 8751 3325 8707 3325 8706 3324 8703
3317 8703 3316 8698 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3284 8688 3283 8732 3287 8732 3288 8742
3300 8742 3301 8764
TIME...MOT...LOC 2130Z 322DEG 19KT 3334 8738 3319 8699
32/DAVISSpecial weather statement, Jul 15, 4:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT WED JUL 15 2015
ALZ045-046-152230-
MACON AL-BULLOCK AL-
441 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BULLOCK AND MACON
COUNTIES UNTIL 530 PM CDT...
AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TUSKEGEE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...UNION SPRINGS...NOTASULGA...MILSTEAD...FRANKLIN...
GUERRYTON...LAKE TUSKEGEE...DAVISVILLE...LIVERPOOL...CREEK STAND...
WARRIORSTAND...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK...
SEDGEFIELD AND FORT DAVIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3208 8569 3245 8592 3245 8588 3247 8587
3248 8585 3248 8587 3250 8583 3249 8580
3251 8580 3255 8568 3226 8543 3223 8543
TIME...MOT...LOC 2141Z 321DEG 22KT 3242 8572
32/DAVISSpecial weather statement, Jul 15, 5:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT WED JUL 15 2015
ALZ041>046-152245-
MACON AL-BULLOCK AL-MONTGOMERY AL-ELMORE AL-AUTAUGA AL-LOWNDES AL-
505 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BULLOCK...
MONTGOMERY...SOUTHWESTERN MACON...NORTHERN LOWNDES...AUTAUGA AND
SOUTHERN ELMORE COUNTIES UNTIL 545 PM CDT...
AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BILLINGSLEY TO
VICTORYLAND...AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...
MOSSES...HAYNEVILLE...MILSTEAD...MEADVILLE...PIKE ROAD...ELMORE...
COOSADA...DEATSVILLE...AUTAUGAVILLE...WHITE HALL...SHORTER...
FRANKLIN...BILLINGSLEY...LOWNDESBORO AND BENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3201 8589 3206 8591 3206 8595 3203 8600
3222 8691 3223 8681 3227 8686 3230 8683
3233 8685 3235 8681 3241 8685 3243 8683
3244 8686 3266 8671 3270 8671 3271 8650
3254 8588 3250 8589 3249 8583 3198 8576
TIME...MOT...LOC 2205Z 000DEG 16KT 3267 8663 3243 8594
32/DAVISLocal storm report, Jul 15, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 3 WNW ASHBY 33.04N 86.96W
07/15/2015 BIBB AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 25
&&
ANDERSONThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 65 min |
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Jul 14, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 62 min |
| Jul 14, 8:07 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Etowah, St. Clair | 23 min |
| Jul 14, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 59 min |
| Jul 14, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 25 min |
| Jul 14, 8:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Talladega | 50 min |
| Jul 14, 8:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 44 min |
| Jul 14, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 22 min |
| Jul 14, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 45 min |
| Jul 14, 9:17 PM CDT | Special Weather Statement | BMX | Tallapoosa | 58 min |
| Jul 14, 9:31 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 59 min |
| Jul 14, 9:32 PM CDT | Special Weather Statement | BMX | Dallas, Perry | 28 min |
| Jul 14, 9:38 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 67 min |
| Jul 15, 4:23 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 days |
| Jul 15, 3:16 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 15, 3:55 PM CDT | Special Weather Statement | BMX | Coosa | 35 min |
| Jul 15, 4:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 15, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 31 min |
| Jul 15, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 41 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | BMX | Elmore | 51 min |
| Jul 15, 4:30 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 45 min |
| Jul 15, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jul 15, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 44 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | BMX | Autauga, Elmore, Montgomery | 40 min |
| Jul 15, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 63 min |
| Jul 15, 5:51 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Jul 15, 5:53 PM CDT | Special Weather Statement | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 37 min |
| Jul 15, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 46 min |
| Jul 15, 6:16 PM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 36 min |
| Jul 15, 6:36 PM CDT | Special Weather Statement | BMX | Russell | 24 min |
| Jul 15, 6:39 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more | 66 min |
| Jul 15, 6:58 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.